# SDR C2XA10CL103

- Difficulty date: June 29, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 22,803 hours, 17,503 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1874A
- Condition: Faulty
- Location: Cargo Bay
- Part time: 22,803 hours, 17,503 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLT 5733 THE CREW REPORTED A BAG SMOKE DETECTOR INOPERATIVE MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE BAG SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
